Save 13%

Advil Liqui-Gels, 2 pk./120 ct.

$22.29

Register to know our Delivery times

Advil Liqui-Gels rush real liquid relief where you need it and feel better fast. Relieves headaches, as well as backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches and pains of the common cold. Product Features: Fast-acting Liqui-Gels relieve tough pain quickly12 years of age and older: 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours unless directed by a doctorUnder 12 years of age: Ask a doctor.Includes two 120 count Advil Liqui-Gels (Model 16908)From the Manufacturer|Powered by    Thank You Is the information in this section helpful? Yes / No The Facts about Ibuprofen/Advil And Covid-19 Consumer safety is our No. 1 priority and we want people to feel confident in their treatment choices for fever and pain. That is why we are sharing information based on what we know about COVID-19 and the use of ibuprofen today and the historical facts we have at hand.Currently, there is no scientific evidence that directly links the use of ibuprofen or NSAIDs with worsened outcomes in patients suffering from COVID-19 infection.If you have concerns about taking products containing Ibuprofen, please consult your healthcare provider. COMBINING MEDICATIONS Advil is committed to your safety. As with any OTC medicine, it is important to understand the potential for interactions with other medication. If you are taking ibuprofen with any other drugs, prescription or nonprescription, consult with your doctor. POTENTIAL HEALTH EFFECTS Ibuprofen has one of the lowest toxicity levels of all over-the-counter pain medications, limiting the risk of overdose situations. Due to its wide therapeutic margin and low toxicity profile, serious overdose situations or instances of death are rare. ADVIL AND PREGNANCY Can I take Advil if I’m pregnant?Unless directed by a doctor, Advil should not be taken during pregnancy.Ibuprofen should not be used during the third trimester of pregnancy.It’s especially important not to take ibuprofen, the main ingredient in Advil, during the last 3 months of pregnancy. Unless directed by a doctor, ibuprofen should not be consumed during this time. PRE-EXISTING HEALTH CONDITIONS When used as directed, it’s uncommon for Advil to cause adverse effects. If you have a history of stomach problems, high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke, make sure you consult with your doctor before taking Advil. Frequently Asked QuestionsLearn more Why Choose Advil? While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever in Advil® (Ibuprofen) is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID) that also includes aspirin and naproxen sodium. Clinical studies have shown that when taken as directed, Advil® is a safe and effective pain reliever.When taking other medications, it is important to understand the ingredients to reduce the risk of drug interaction and adverse effects. Advil® is different than other OTC pain medications and does not contain acetaminophen, an active ingredient often found in many other pain relievers.Advil® is the #1 doctor recommended pain reliever for joint pain.3 For over 30 years, patients and doctors have trusted Advil® to deliver powerful relief from many kinds of acute pain: headache, muscle aches, minor arthritis and other joint pain, and backache.3 Based on a monthly survey of doctor recommendations.

Quantity
SKU: 305730169080 Categories: , , Tag:

Advil Liqui-Gels rush real liquid relief where you need it and feel better fast. Relieves headaches, as well as backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches and pains of the common cold. Product Features: Fast-acting Liqui-Gels relieve tough pain quickly12 years of age and older: 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours unless directed by a doctorUnder 12 years of age: Ask a doctor.Includes two 120 count Advil Liqui-Gels (Model 16908)From the Manufacturer|Powered by    Thank You Is the information in this section helpful? Yes / No The Facts about Ibuprofen/Advil And Covid-19 Consumer safety is our No. 1 priority and we want people to feel confident in their treatment choices for fever and pain. That is why we are sharing information based on what we know about COVID-19 and the use of ibuprofen today and the historical facts we have at hand.Currently, there is no scientific evidence that directly links the use of ibuprofen or NSAIDs with worsened outcomes in patients suffering from COVID-19 infection.If you have concerns about taking products containing Ibuprofen, please consult your healthcare provider. COMBINING MEDICATIONS Advil is committed to your safety. As with any OTC medicine, it is important to understand the potential for interactions with other medication. If you are taking ibuprofen with any other drugs, prescription or nonprescription, consult with your doctor. POTENTIAL HEALTH EFFECTS Ibuprofen has one of the lowest toxicity levels of all over-the-counter pain medications, limiting the risk of overdose situations. Due to its wide therapeutic margin and low toxicity profile, serious overdose situations or instances of death are rare. ADVIL AND PREGNANCY Can I take Advil if I’m pregnant?Unless directed by a doctor, Advil should not be taken during pregnancy.Ibuprofen should not be used during the third trimester of pregnancy.It’s especially important not to take ibuprofen, the main ingredient in Advil, during the last 3 months of pregnancy. Unless directed by a doctor, ibuprofen should not be consumed during this time. PRE-EXISTING HEALTH CONDITIONS When used as directed, it’s uncommon for Advil to cause adverse effects. If you have a history of stomach problems, high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke, make sure you consult with your doctor before taking Advil. Frequently Asked QuestionsLearn more Why Choose Advil? While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever in Advil® (Ibuprofen) is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID) that also includes aspirin and naproxen sodium. Clinical studies have shown that when taken as directed, Advil® is a safe and effective pain reliever.When taking other medications, it is important to understand the ingredients to reduce the risk of drug interaction and adverse effects. Advil® is different than other OTC pain medications and does not contain acetaminophen, an active ingredient often found in many other pain relievers.Advil® is the #1 doctor recommended pain reliever for joint pain.3 For over 30 years, patients and doctors have trusted Advil® to deliver powerful relief from many kinds of acute pain: headache, muscle aches, minor arthritis and other joint pain, and backache.3 Based on a monthly survey of doctor recommendations.

0

TOP

Choice Billing Address

×
×

 

Hello!

Click one of our contacts below to chat on WhatsApp

× How can I help you?